# SDR WVER2015031600002

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 23,309 hours, 19,846 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Gouged
- Location: Zone 100
- Part time: 23,309 hours, 19,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, ACFT SIDE GOUGED ON VERY AFT LAND, BY ROLL PIN.
